The random walk of particles along a ring
Matematičeskie zametki, Tome 47 (1990) no. 6, pp. 140-143
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1990_47_6_a18,
author = {A. G. Gadzhiev},
title = {The random walk of particles along a~ring},
journal = {Matemati\v{c}eskie zametki},
pages = {140--143},
year = {1990},
volume = {47},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1990_47_6_a18/}
}
A. G. Gadzhiev. The random walk of particles along a ring. Matematičeskie zametki, Tome 47 (1990) no. 6, pp. 140-143. http://geodesic.mathdoc.fr/item/MZM_1990_47_6_a18/